On the asymptotic expansion of the quantum su(2) invariant at ζ = e4π i/r for lens space l( p, q)

Toshie Takata, Rika Tanaka

Research output: Contribution to journalArticlepeer-review

Abstract

We give a formula for the quantum SU(2) invariant at ζ = e4πi/r for Lens space L(p, q), and we prove that the asymptotic expansion is represented by a sum of contributions from SL2C flat connections whose coefficients are square roots of the Reidemeister torsions.

Original languageEnglish
Pages (from-to)265-289
Number of pages25
JournalKyushu Journal of Mathematics
Volume74
Issue number2
DOIs
Publication statusPublished - 2020

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On the asymptotic expansion of the quantum su(2) invariant at ζ = e<sup>4π i/r</sup> for lens space l( p, q)'. Together they form a unique fingerprint.

Cite this